Quoted from http://www.dailymail.co.uk/health/article-2416856/Beauty-queen-Georgie-Holland-claims-Yasmin-pill-caused-stroke.html
'The Pill gave me a stroke': Beauty queen, 18, claims Yasmin caused a blood clot in her brain - and damaged her vision
- Georgie Holland was picked up early from school after feeling faint
- At home her condition deteriorated quickly
- She became confused, her speech was slurred and she struggled to see
- She was rushed to hospital where she was diagnosed with a stroke
- She had no other risk factors so doctors think The Pill might have contributed
By Emma Innes
PUBLISHED: 12:57 EST, 10 September 2013
A teenager has been left partially blind after suffering a stroke linked to the contraceptive pill.
Georgie Holland, 18, collapsed after being sent home from college and spent two days in bed before her parents took her to hospital, where a scan revealed a blood clot in her brain that was affecting the flow of blood.
Doctors linked the stroke to her taking the contraceptive pill Yasmin for two years. Georgie now has limited peripheral vision in her right eye and has to take aspirin every day to thin her blood.